A 39-year-old female asked:
I recently started taking finasteride and i am having a tingling sensation, headache, itchy on scalp. could this be related to this rx? thank you!
1 doctor answer • 1 doctor weighed in
Dr. Faisal Ahmedanswered
Specializes in Urology
Finasteride for hair: Finasteride is given in 2 formulations. 1 mg a day is Propecia, the male hair loss medication. 5 mg a day is to shrink the prostate, often called Proscar. So yes I do believe the scalp symptoms could be due to finasteride.
Created for people with ongoing healthcare needs but benefits everyone.
1.4k viewsAnswered >2 years ago
Last updated Apr 5, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.